# SDR SIMA200120702

- Difficulty date: July 18, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672409218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION ON FLOORBEAM 40.  THE FLOORBEAM WAS REMOVED AND REPLACED IAW ATR72 SRM 51-25-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
